# SDR ABXA2023041152

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,561 hours, 27,100 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 2196C
- Condition: Faulted
- Location: Zone 100
- Part time: 60 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START WE GOT AN FLT DECK TEMP EICAS RAN THROGH ABNORMAL AND COULD NOT CONTROL HEAT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED & REPLACED ZONE TRIM AIR VALVE (V!) IAW AMM 21-61-07 AND ZONE TEMP CONTROLLER IAW AMM 21-61-03. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.  MAINTENANCE REMOVED & REPLACED ZONE TRIM AIR VALVE (V!) IAW AMM 21-61-07. AIRCRAFT RETURNED TO SERVICE.
